Assist. Prof. Dr. Klemen Šivic

Department
Department of Mathematics
Office
J21 501
Phone
+386 1 4766 549
Int. no.
549
Links:

2020/21

Algebra 1 (FIN)

Glej spletno učilnico.

Papers

  1. Higher-distance commuting varieties (with Madeleine Elyze, Alexander Guterman and Ralph Morrison)
    Linear and Multilinear Algebra, 2020, DOI: 10.1080/03081087.2020.1834493
    arxiv

  2. Local and global reducibility of spaces of nilpotent matrices (with Mitja Mastnak, Matjaž Omladič and Heydar Radjavi)
    Linear Algebra and its Applications, vol. 611, 2021, p. 260 - 278

  3. New examples of extremal positive linear maps (with Anita Buckley)
    Linear Algebra and its Applications, vol. 598, 2020, p. 110 - 144
    arxiv

  4. There are many more positive maps than completely positive maps (with Igor Klep, Scott McCullough and Aljaž Zalar)
    International mathematics research notices, vol. 2019, iss. 11, p. 3313 - 3375
    arxiv

  5. On certain graded representations of filiform Lie algebras (with Janez Bernik)
    Linear and Multilinear Algebra, vol. 66, iss. 11, 2018, p. 2305 - 2327

  6. On the dimension of the algebra generated by two positive semi-commuting matrices (with Marko Kandić)
    Linear Algebra and its Applications,vol. 512, 2017, p. 136 - 161
    arxiv

  7. On the positive commutator in the radical (with Marko Kandić)
    Positivity, vol. 21, iss. 1, 2017, p. 99 - 111
    arxiv

  8. Exotic one-parameter semigroups of endomorphisms of a symmetric cone (with Bojan Kuzma, Matjaž Omladič and Josef Teichmann)
    Linear Algebra and its Applications, vol. 477, 2015, p. 42 - 75
    arxiv

  9. On varieties of commuting nilpotent matrices (with Nham Vo Ngo)
    Linear Algebra and its Applications, vol. 452, 2014, p. 237 - 262
    arxiv

  10. On varieties of commuting triples III
    Linear Algebra and its Applications, vol. 437, iss. 2, 2012, p. 393 - 460

  11. On varieties of commuting triples II
    Linear Algebra and its Applications, vol. 437, iss. 2, 2012, p. 461 - 489

  12. Jet schemes of the commuting matrix pairs scheme (with Bharath Al Sethuraman)
    Proceedings of the American Mathematical Society, vol. 137, no. 12, 2009, p. 3953 - 3967
    arxiv

  13. On varieties of commuting triples
    Linear Algebra and its applications, vol. 428, iss. 8-9, 2008, p. 2006 - 2029

Preprints

  1. Commuting varieties and cohomological complexity theory (with Paul Levy and Nham Vo Ngo), preprint, 2021, 29 pages
    arxiv

  2. Components and singularities of Quot schemes and varieties of commuting matrices (with Joachim Jelisiejew), preprint, 2021, 53 pages
    arxiv

Work in progress

  1. Cross-positive linear maps, sums of squares and positive polynomials (with Igor Klep and Aljaž Zalar)

  2. Jordan structures of nilpotent matrices in the centralizer of a given nilpotent matrix (with Duško Bogdanić, Alen Đurić, Sara Jevđenić and Polona Oblak)

  3. Linear spaces of matrices with commutators of bounded rank (with Matjaž Omladič and Heydar Radjavi)

  4. Dimensions of commuting varieties of symplectic Lie algebras (with Paul Levy and Nham Vo Ngo)

  5. The solution of the Loewy-Radwan conjecture (with Matjaž Omladič)